# SDR FDEA201306141285

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 55,937 hours, 10,383 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E COMPARTMENT STATION XOS 755, BEADED DOUBLER CRACKED.  REPAIRED AS PER SRM 57-40-02, FIGURE 203, REPAIR 15, REV.52.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV.116.
